Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Mizohata structure on the sphere
HTML articles powered by AMS MathViewer

by Jorge Hounie PDF
Trans. Amer. Math. Soc. 334 (1992), 641-649 Request permission

Abstract:

We prove that a compact surface that admits a Mizohata structure is (homeomorphic to) a sphere and that there exists exactly one such structure $\mathcal {L}$ up to conjugation by diffeomorphisms. We also characterize the range and the kernel of the operator ${\delta _0}$ induced by $\mathcal {L}$ , i.e., obtained from the exterior derivative on functions by passing to the quotient modulo ${\mathcal {L}^\bot }$ .
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F40, 58G05
  • Retrieve articles in all journals with MSC: 32F40, 58G05
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 334 (1992), 641-649
  • MSC: Primary 32F40; Secondary 58G05
  • DOI: https://doi.org/10.1090/S0002-9947-1992-1061777-8
  • MathSciNet review: 1061777